| Model Number |
DS100A |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit gave an erratic pulse rate.It was indicated that heart rate readings were from 178-181 and a still photo showed a heart rate at 223.There was no reported patient outcome.